Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Mar 26, 2021, 10:38 AM EDT for Oswego County, New York. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2021, 10:38 AM EDT (14:38 UTC)
- Expired
- Mar 26, 2021, 11:15 AM EDT
- In force
- 37 min
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 22 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -438 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WWUS81 KBUF 261438
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
1038 AM EDT Fri Mar 26 2021
NYZ006>008-261515-
Jefferson-Oswego-Lewis-
1038 AM EDT Fri Mar 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...WESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 1037 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Adams to near Mexico Point State Park.
Movement was east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms, along with brief torrential downpours.
Locations impacted include...
Carthage, Pulaski, West Carthage, Adams, Redfield, Selkirk Shores
State Park, Adams Center, Barnes Corners, Richland, Palermo, Denmark,
Mexico, Rodman, Orwell, Lorraine, Copenhagen, Sandy Creek, Lacona,
Parish and Altmar.
This includes Interstate 81 between exits 33 and 42.
Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding. Do not drive your vehicle through
flooded
roadways.
LAT...LON 4349 7569 4347 7577 4348 7581 4346 7582
4335 7633 4387 7604 4407 7546
TIME...MOT...LOC 1437Z 248DEG 41KT 4381 7599 4344 7623
$$
HitchcockWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 26, 6:54 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 26, 6:54 AM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
654 AM EDT Fri Mar 26 2021
.SYNOPSIS...
A deep storm system will track very close to our region today. This
system will not only produce some showers and possible thunderstorms...
but will also generate strong winds. Parts of western New York will
experience wind gusts in excess of 50 mph. While cooler air will then
overspread our region in the wake of the system later today and
tonight...the mercury will remain at above normal late March values
through the weekend.
&&
.NEAR TERM /THROUGH SATURDAY/...
It will be quite unsettled today...as a deep area of low pressure will
move over...or JUST west of our forecast area. High wind warnings
remain in effect for the far western counties where a 50 kt low level
jet is likely to at least partially mix to the sfc. Should the center
of the low move directly across our region...we would have a chance of
being spared from the 60 mph wind gusts.
Along with the strong winds, showers will continue and possibly some
thunderstorms. This will especially be the case across the Eastern
Lake Ontario region where there will be a chance for more robust
convection. SPC has placed this region in a marginal risk for severe
weather. Have added gusty winds to the forecast package for this area.
Temperatures today will peak early in the day then fall back from west
to east during the afternoon as the strong winds usher in notably
cooler air.
The storm system will exit across New England late today before making
its way to the Canadian maritimes tonight and Saturday. A large area of
high pressure will follow in its wake. This will offer clearing skies
and diminishing winds tonight...then ample sunshine Saturday.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A longwave trough over the Northern and Central Plains will sharpen
while it tracks east towards the Ohio Valley Saturday night. An
intensifying jet stream and deep moisture advection ahead of the
trough will promote cyclogenesis along an advancing cold front across
the Mississippi and Ohio Valleys. Strong warm air advection will
take place across the eastern Great Lakes Saturday night. Mostly
dry conditions, thanks to a dry airmass in place. There remains
uncertainty going into Sunday as models diverge with the track of
deepening low pressure. The potential exists for a widespread
rainfall with pockets of moderate to heavy rain and strong winds
behind the cold front. Another factor is the timing of the cold
front which could promote chances of showers and thunderstorms
with gusty winds Sunday afternoon. Whether light or heavy, rainfall
is likely Sunday.
Eventually the cold front will move east across the Lower Great
Lakes and models do agree that cold air will filter into the region
Sunday night into Monday. Northwest flow with 850mb temperatures
falling to near -10C by Monday morning will transition rain to snow
showers and snow showers will likely continue across the higher
terrain and southeast of the Lakes. Lake enhancement and lingering
lake effect snow showers will continue into Monday espeically east
of Lake Ontario. Light snowfall accumulations are possible on the
Tug Hill late Sunday night.
Temperatures will take a tumble Saturday night through Sunday night
with lows in the upper 30s to mid 40s Saturday night to the 20s to
low 30s Sunday night. Low confidence on the Sunday high temperature
due to the uncertainty in the speed of the cold front. At this time,
went with a model blend with high temps in the upper 50s to low 60s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Dry weather will start the next work week with high pressure
tracking from the Tennesee Valley to the Mid-Atlantic coast. An
upper level ridge will track overhead during this time. Temps
will start off chilly with highs in the 40s Monday and lows in
the 20s/30s Monday night. Return flow around the high will increase
warming into mid-week with temperatures reaching the 60s Tuesday
and Wednesday and 40s Tuesday night.
The upper level ridge will move off the east coast by Wednesday and
a longwave trough will approach the Great Lakes region. The next
system looks dynamic with strong forcing and moisture advection
moving into the region Wednesday night through Thursday. Cold air
advection may bring some very cold air down from Canada and increase
chance for lake effect snow showers just in time for April.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Mainly MVFR cigs can then expected for the bulk of today...although
several hours of IFR cigs cannot be ruled out. The lower cigs will be
accompanied by some showers...and for sites east of the Genesee
valley...there could be some thunderstorms. The main issue today though
will be sfc winds that could gust to 40-50 kts. The highest risk for
the very strong winds will be found over the far western counties.
Cigs will improve to VFR levels tonight as winds will significantly
diminish.
Outlook...
Saturday...VFR.
Sunday...VFR/MVFR. Showers likely.
Monday and Tuesday...Mainly VFR.
&&
.MARINE...
A strong storm system will pass through the Lower Great Lakes region
today with winds intensifying to gale force by mid morning to
early afternoon. West to southwest gales during the afternoon will
then drop off late in the day and tonight. Gale warnings are in
effect for all of the Lower Great Lakes as well as for the entire
length of the Niagara River.
Winds will continue to weaken on Saturday, as high pressure will
pass over the region.
&&
.HYDROLOGY...
The combination of about an inch of rain along with snow melt from
warm weather will cause rises on Black River and its tributaries in
the Friday night through Sunday night timeframe. Rainfall amounts
are the main forecast challenge with high confidence in warm weather
and a steady run-off from the snow pack which is still in place
across higher terrain.
Latest modeling places around an inch of rain in the basin from the
Friday system, producing action level rises. Latest GEFS and NAEFS
ensembles suggest that there's at least some risk for Watertown
to reach flood stage but this probably would be following a second
system on Sunday. Probabilities of flooding at Boonville and
McKeever are non-zero but very low. The HEFS which accounts for
some model QPF bias shows a lower risk for flooding, and this seems
the most likely scenario and the one the NERFC is forecasting. There
is still a small risk of flooding if basin average rainfall amounts
from the two systems reaches around 2 inches. For now, will maintain
a mention in the HWO for the Black River basin with confidence well
below 50 percent, the threshold for issuing a Flood Watch.
&&
.TIDES/COASTAL FLOODING...
Higher than normal water levels on Lake Erie combined with a period
of gale force southwest winds today will result in the sharply
rising lake levels on the east end of the lake and some lakeshore
flooding. At this time, levels are expected to peak between 8 and
9 ft at the Buffalo NOS gauge.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...High Wind Warning until 4 PM EDT this afternoon for NYZ001>003-
010>012-019-020-085.
Lakeshore Flood Warning until 4 PM EDT this afternoon for
NYZ010-019-085.
Wind Advisory from 10 AM this morning to 8 PM EDT this evening
for NYZ004>007-013-014-021.
MARINE...Gale Warning from 11 AM this morning to 6 PM EDT this evening
for LEZ020.
Gale Warning until 6 PM EDT this evening for LEZ040-041.
Gale Warning from 11 AM this morning to 6 PM EDT this
evening for LOZ030-042-062.
Gale Warning from 2 PM this afternoon to 8 PM EDT this
evening for LOZ043>045-063>065.
Small Craft Advisory from 2 PM this afternoon to 8 PM
EDT this evening for SLZ022.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...HSK
LONG TERM...HSK/JM
AVIATION...RSH
MARINE...Apffel/RSH/TMA
HYDROLOGY...Apffel/RSH
TIDES/COASTAL FLOODING...RSH/TMAHazardous weather outlook, Mar 26, 6:38 AM EDT, 4 hours before
Hazardous Weather Outlook National Weather Service Buffalo NY 638 AM EDT Fri Mar 26 2021 NYZ001>003-011-012-020-271045- Niagara-Orleans-Monroe-Genesee-Wyoming-Cattaraugus- 638 AM EDT Fri Mar 26 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-271045- Northern Erie-Chautauqua-Southern Erie- 638 AM EDT Fri Mar 26 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-013-014-021-271045- Wayne-Northern Cayuga-Oswego-Livingston-Ontario-Allegany- 638 AM EDT Fri Mar 26 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-271045- Lewis- 638 AM EDT Fri Mar 26 2021 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. The combination of about an inch of rain and snow melt from warm weather will cause rises on Black River and its tributaries. The highest levels will be reached between tonight and Sunday, but crests will most likely be below flood stage. However, there is small risk of flooding if the storm produces more rain than currently expected. There is also the potential today that thunderstorms could produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of about an inch of rain and snowmelt from Friday will result in significant rises on the Black river and its tributaries. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-271045- Jefferson- 638 AM EDT Fri Mar 26 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. The combination of about an inch of rain and snow melt from warm weather will cause rises on Black River and its tributaries. The highest levels will be reached between tonight and Sunday, but crests will most likely be below flood stage. However, there is small risk of flooding if the storm produces more rain than currently expected. There is also the potential today that thunderstorms could produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of about an inch of rain and snowmelt from Friday will result in significant rises on the Black river and its tributaries. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-042-062-271045- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 638 AM EDT Fri Mar 26 2021 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-271045- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 638 AM EDT Fri Mar 26 2021 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-271045- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 638 AM EDT Fri Mar 26 2021 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-271045- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 638 AM EDT Fri Mar 26 2021 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Mar 26, 8:00 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Buffalo NY
800 AM EDT Fri Mar 26 2021
NYZ006>008-261245-
Jefferson-Oswego-Lewis-
800 AM EDT Fri Mar 26 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHWESTERN LEWIS AND OSWEGO COUNTIES...
At 800 AM EDT, a strong thunderstorm was located near Fulton, moving
northeast at 60 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fulton, Sandy Island Beach State Park, Pulaski, Central Square,
Adams, Redfield, Selkirk Shores State Park, Mexico Point State Park,
Whetstone Gulf State Park, Battle Island State Park, Hastings,
Volney, Richland, Palermo, New Haven, Mexico, Martinsburg,
Williamstown, Orwell and Lorraine.
This includes Interstate 81 between exits 32 and 40.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4348 7580 4348 7581 4346 7582 4326 7617
4333 7648 4356 7629 4357 7628 4381 7609
4375 7533
TIME...MOT...LOC 1200Z 223DEG 53KT 4334 7629
RSHLocal storm report, Mar 26, 9:18 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
918 AM EDT FRI MAR 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM TSTM WND GST BUFFALO AIRPORT 42.94N 78.72W
03/26/2021 M60 MPH ERIE NY OFFICIAL NWS OBS
OBSERVATION FROM UPPER AIR RSOIS TOWER.
&&
HITCHCOCKSpecial weather statement, Mar 26, 9:58 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Buffalo NY
958 AM EDT Fri Mar 26 2021
NYZ004>007-261445-
Jefferson-Oswego-Wayne-Northern Cayuga-
958 AM EDT Fri Mar 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE...
SOUTH CENTRAL JEFFERSON...CAYUGA AND WESTERN OSWEGO COUNTIES...
At 957 AM EDT, radar indicated thunderstorms were located along a
line extending from 8 miles northwest of Nine Mile Point to
near Chimney Bluffs State Park. Movement was northeast at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms. These storms will also produce brief, heavy downpours that
will result in ponding of water on roads.
Locations impacted include...
Oswego, Fulton, Pulaski, Nine Mile Point, Hastings, Scriba, Volney,
Palermo, Sterling, New Haven, Huron, Wolcott and Minetto.
This includes Interstate 81 between exits 34 and 40.
Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding. Do not drive your vehicle through
flooded roadways.
LAT...LON 4380 7601 4332 7616 4313 7705 4334 7689
4339 7673 4345 7665 4356 7645 4357 7628
4369 7626 4377 7629
TIME...MOT...LOC 1357Z 243DEG 42KT 4358 7653 4321 7692
HitchcockSpecial weather statement, Mar 26, 10:38 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1038 AM EDT Fri Mar 26 2021
NYZ006>008-261515-
Jefferson-Oswego-Lewis-
1038 AM EDT Fri Mar 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...WESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 1037 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Adams to near Mexico Point State Park.
Movement was east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms, along with brief torrential downpours.
Locations impacted include...
Carthage, Pulaski, West Carthage, Adams, Redfield, Selkirk Shores
State Park, Adams Center, Barnes Corners, Richland, Palermo, Denmark,
Mexico, Rodman, Orwell, Lorraine, Copenhagen, Sandy Creek, Lacona,
Parish and Altmar.
This includes Interstate 81 between exits 33 and 42.
Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding. Do not drive your vehicle through
flooded
roadways.
LAT...LON 4349 7569 4347 7577 4348 7581 4346 7582
4335 7633 4387 7604 4407 7546
TIME...MOT...LOC 1437Z 248DEG 41KT 4381 7599 4344 7623
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 10:02 PM EDT | Small Craft Advisory | BUF | 31 hr | |
| Mar 26, 2:27 AM EDT | Special Weather Statement | BUF | Erie, Wyoming | 48 min |
| Mar 26, 7:00 AM EDT | Special Marine Warning | BUF | 45 min | |
| Mar 26, 7:15 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 45 min |
| Mar 26, 7:47 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 45 min |
| Mar 26, 7:54 AM EDT | Special Marine Warning | BUF | 66 min | |
| Mar 26, 8:00 AM EDT | Special Weather Statement | BUF | Oswego | 45 min |
| Mar 26, 8:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Mar 26, 9:44 AM EDT | Special Marine Warning | BUF | 61 min | |
| Mar 26, 9:58 AM EDT | Special Weather Statement | BUF | Oswego | 47 min |
| Mar 26, 10:44 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 61 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.